My smile was a little off, my right lip would go higher then my left side and botox was to relax it. OMG.. It's as if I have Bell's palsy... I do not want to put botox on the other side.. It's all just a mess! Worse, a PA who was just recently hired injected me. Please tell me this will wear off soon! Help!
How long will it take for 3 units to wear off of an upper lip muscle?
Doctor Answers 5
It Will Wear Off Soon
Have a question? Ask a doctor
I'm so sorry to hear about your experience. I do want to let you know that this will wear off and eventually go away. Sometimes smile muscles are injected to reduce the pull that the cheeks have when a person smiles. It will soften over time.
3 units of Botox to upper lip muscle
Injections around the mouth are difficult and can lead to problems eating, drinking, smiling, talking, etc., so I'm sorry this happened to you. Small doses are usually used, like you had, and I'd say 3 units is even more conservative. Botox lasts 3-4 months in total, but in smaller doses it won't last as long so it should resolve more quickly than that.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
three units of Botox in the upper lip won't last long...probably the quickest area to wear off...might not even last a month...hopefully the dose was calculated correctly...good luck and sorry to hear about your experience
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.